MathSciNet Relay Station
MathSciNet bibliographic data
MR298023 (45 #7075) 30A82
De Mar, Richard F. Multiple expansions in series of Boas and Buck polynomials. Bull. Amer. Math. Soc. 78 (1972), 550–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement